# SDR SWAA2022011945824

- Difficulty date: April 10, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,279 hours, 28,718 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL AFT OF PYLON ATTACH ANGLE CRACKED AT LOWER ATTACH POINT. / REMOVED & REPLACED RT WING T/E PANEL AFT OF PYLON ATTACH ANGLE IAW SRM 51-40-02
